Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I feel like I can't take this anymore! Am I supposed to be this sick?

I hate to be whiny but I am on brehtine and it is making me so sick. ....the racing heart, the terrible headaches, terrbile stomach cramps, now today i feel like i am going to vomit all over the place and i'm still contracting before next dose time. Is it supposed to make you this sick?? I am scared to ask the doc bc i can't handle another med change

 
Ethans_Ma

Asked by Ethans_Ma at 9:39 AM on Apr. 6, 2011 in Pregnancy

Level 16 (2,945 Credits)
This question is closed.
Answers (3)
  • I was on breathine for months. It did make me tired. I think it can also cause a racing heart. (I was told to wait to take it if my pulse was too fast.) The headache and contractions, I feel, are a cause for concern. I think you might need a BP check and some monitoring. Call your doctor.

    JSD24

    Answer by JSD24 at 10:02 AM on Apr. 6, 2011

  • I know you don't want to, but you really do need to call your doctor. If you are still having contractions until the next dose it may not be working for you. My sister in law went through so many meds trying to stop labor and was on complete bedrest. Finally she told them no more. They gave her a steroid shot to help babys lungs mature and kept her on bedrest, but stopped the meds. My neice wasn't born until 38 weeks. She was perfect. Talk to your doctor they will help you.
    amber1330

    Answer by amber1330 at 9:47 AM on Apr. 6, 2011

  • I agree I think you should call the Dr and get looked at, I've never had to take meds for that but if its suppost to stop contractions and your still having them then something doesn't sound right.
    countrygirl06

    Answer by countrygirl06 at 11:08 AM on Apr. 6, 2011

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN